Error bounds for Gauss-Radau and Gauss-Lobatto rules of analytic functions
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 797-812
Kwan Pyo Ko
Dongseo University
Abstract : For analytic functions we give an expression for the kernel $K_n$ of the remainder terms for the Gauss--Radau and the Gauss--Lobatto rules with end points of multiplicity $r$ and prove the convergence of the kernel we obtained. The error bound are obtained for the type $|R_n(f)|\le \frac1{2\pi}l(\Gamma)\max\Sb{z\in\Gamma}\endSb |K_n(z)|\max\Sb{z\in\Gamma}\endSb|f(z)|$, where $l(\Gamma)$ denotes the length of contour $\Gamma$.
Keywords : Gaussian quadrature, orthogonal polynomial. This work was partially supported by the Dongseo University Research Fund
MSC numbers : Primary 65D32
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd